# SDR AALA20050348

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 434093003
- Condition: Melted
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM GEAR HANDLE SLOT ON SHORT FINAL AFTER GEAR CONFIRMED DOWN LOCKED.  LEFT GEAR LIGHT WENT OUT.  SMOKE FOR 10 SECONDS.  LANDING NORMAL.  REPLACED LEFT MAIN GEAR ANNUNCIATOR LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
